For all orders over €30.
For every purchase
Pay safely using PayPal or Credit Card
Anadin Analgesic contains aspirin and is effective for the relief of pain of headache, neuralgia, rh..
Anadin Maximum Strength Caps contain aspirin and caffeine. They are effective for the relief of pain..
Buplex 200mg tablets contains ibuprofen. Ibuprofen is an anti-inflammatory and pain-reducing medicat..
Buplex 400mg maximum strength tablets contains ibuprofen. Ibuprofen is a non- steroid..
Diclac 1% gel contains an anti-inflammatory diclofenac. Diclac 1% Gel is effective f..
Excedrin Tablets provide fast, effective relief from migraine and headaches. Excedrin is recommended..
Flexiseq is a drug- free, topically applied gel. The specially formulated gel does not contain any p..
Nurofen Ibuprofen 200mg tablets provide fast effective relief from short term management of mild to ..
Nurofen gel is an anti-inflammatory medicinal product which can be used to relieve the symptoms of m..
Nurofen Express Ibuprofen 200mg tablets provide fast effective relief from short term managemen..
Nurofen Rapid Relief Liquid 200mg Capsules are effective for short term management of mild to modera..
Panadol contains paracetamol and is recommended for effective relief or short term management of mil..
Panadol Actifast is formulated to act quickly in treating pain. Panadol Actifast is recommended or s..
Panadol Cold & flu Relief 500mg/65mg Film-coated Tablets contain 500mg paracetamol and 65mg caff..
Panadol Extra Soluble contains paracetamol, it provides fast effective relief from pain. Panadol Ext..
Panadol Extra tablets provide fast effective relief from pain. Panadol Extra contains a second ..
Panadol Night contains Paracetamol 500mg an analgesic for pain relief and Diphenhydramine Hydrochlor..
Paracetamol tablets are indicated for short term management of mild to moderate pain such as is asso..
**Contains Paracetamol** Paraextra Capsules work quickly to ease pain and reduce fever. They ar..
Paralink Paracetamol suppositories are a gentle pain relief containing paracetamol. The suppositorie..